# SDR RAIA00210280

- Difficulty date: October 8, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N557HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41074
- Aircraft time: 14,640 hours, 15,759 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE ROW 6 TO BACK.  RE-SECURED CONNECTOR AT EMERGENCY ESCAPE PATH LIGHT STRIP, OP CHECK OK.
